# SDR UPS00432862

- Difficulty date: April 20, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WING CRACKS AND BULGES AT THE FOLLOWING LOCATIONS;  WS 528, WS 550, WS 1084, WS 1158, WS 726, WS 1050, WS 905, WS 1110, WS 355, WS 323, WS 311, OLES 1411.  CRACKS REPAIRED PER SRM.  CORROSION CLEANED OUT OF LIMITS REPAIR ACCOMPLISHED PER Q/NOTE 16/00.
